Alert archive / North Dakota / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 104, NWS Bismarck, ND

July 6, 20164 counties in North Dakota

NWS Bismarck, ND issued this severe thunderstorm warning at Jul 6, 2016, 6:26 PM MDT for 4 counties in North Dakota. It was in force for 64 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 6, 2016, 6:26 PM MDT (00:26 UTC)
Expired
Jul 6, 2016, 7:30 PM MDT
In force
64 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Hail
0.75 in
Wind
70.0 mph

Counties Adams County, ND, Grant County, ND, Morton County, ND, Sioux County, ND

The radar

The Bismarck radar (KBIS), 75 km from the middle of the area, began a volume at 00:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 6, 6:40 PM MDTTSTM WND GST 603 Ne Heil, NDTORRENTIAL RAIN ALSO REPORTED.
Jul 6, 7:05 PM MDTTSTM WND GST 60Carson, NDTORRENTIAL RAIN ALSO REPORTED.
Jul 6, 7:20 PM MDTTSTM WND GST 603 Wnw Saint Gertrude, ND.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 6, 12:55 PM MDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 0.4 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2016-07-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2016-07-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 71 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2252 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
71 m²/s²
0-3 km storm-relative helicity
229 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

320 
WUUS53 KBIS 070026
SVRBIS
NDC001-037-059-085-070130-
/O.NEW.KBIS.SV.W.0104.160707T0026Z-160707T0130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
726 PM CDT WED JUL 6 2016

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  GRANT COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
  SIOUX COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
  SOUTHEASTERN ADAMS COUNTY IN SOUTHWESTERN NORTH DAKOTA...
  SOUTHEASTERN MORTON COUNTY IN SOUTH CENTRAL NORTH DAKOTA...

* UNTIL 830 PM CDT/730 PM MDT/

* AT 726 PM CDT/626 PM MDT/...SEVERE THUNDERSTORMS WERE LOCATED
  ALONG A LINE EXTENDING FROM 8 MILES NORTHWEST OF HEART BUTTE DAM
  TO 5 MILES SOUTHEAST OF NEW LEIPZIG TO NORTH LEMMON...MOVING
  SOUTHEAST AT 45 MPH.

  HAZARD...70 MPH WIND GUSTS AND PENNY SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO 
           MOBILE HOMES...ROOFS...AND OUTBUILDINGS. 

* SEVERE THUNDERSTORMS WILL BE NEAR...
  THUNDER HAWK AROUND 640 PM MDT. 
  CARSON AND MORRISTOWN AROUND 655 PM MDT. 
  FLASHER AROUND 820 PM CDT. 
  SELFRIDGE AROUND 830 PM CDT. 

OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
PORCUPINE...RALEIGH...BREIEN...HEIL...LEITH...LARK AND ST. GERTRUDE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4594 10224 4621 10205 4621 10200 4628 10200
      4633 10196 4671 10203 4641 10058 4630 10056
      4628 10058 4623 10056 4613 10063 4606 10061
      4600 10054 4594 10056
TIME...MOT...LOC 0026Z 293DEG 37KT 4666 10195 4630 10189 4596 10216 

HAIL...0.75IN
WIND...70MPH
 
$$

ACOOP/CK
2 follow-up statements
169 
WWUS53 KBIS 070039
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
739 PM CDT WED JUL 6 2016

NDC001-037-059-085-070130-
/O.CON.KBIS.SV.W.0104.000000T0000Z-160707T0130Z/
GRANT ND-SIOUX ND-ADAMS ND-MORTON ND-
739 PM CDT WED JUL 6 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM
CDT/730 PM MDT/ FOR GRANT...SIOUX...SOUTHEASTERN ADAMS AND
SOUTHEASTERN MORTON COUNTIES...

AT 739 PM CDT/639 PM MDT/...SEVERE THUNDERSTORMS WERE LOCATED ALONG A
LINE EXTENDING FROM HEART BUTTE DAM TO 10 MILES SOUTHEAST OF ELGIN TO
NEAR THUNDER HAWK...MOVING SOUTHEAST AT 45 MPH.

HAZARD...70 MPH WIND GUSTS AND PENNY SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE 
         HOMES...ROOFS...AND OUTBUILDINGS. 

THESE SEVERE STORMS WILL BE NEAR...
  MORRISTOWN AROUND 655 PM MDT. 
  CARSON AROUND 700 PM MDT. 
  FLASHER AROUND 820 PM CDT. 
  SELFRIDGE AROUND 830 PM CDT. 

OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
PORCUPINE...RALEIGH...BREIEN...HEIL...LEITH...LARK AND ST. GERTRUDE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4594 10224 4621 10205 4621 10200 4628 10200
      4633 10196 4671 10203 4641 10058 4630 10056
      4628 10058 4623 10056 4613 10063 4606 10061
      4600 10054 4594 10056
TIME...MOT...LOC 0039Z 293DEG 37KT 4662 10181 4626 10175 4592 10202 

HAIL...0.75IN
WIND...70MPH
 
$$

ACOOP/CK
740 
WWUS53 KBIS 070059
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
759 PM CDT WED JUL 6 2016

NDC001-037-059-085-070130-
/O.CON.KBIS.SV.W.0104.000000T0000Z-160707T0130Z/
GRANT ND-SIOUX ND-ADAMS ND-MORTON ND-
759 PM CDT WED JUL 6 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM
CDT/730 PM MDT/ FOR GRANT...SIOUX...SOUTHEASTERN ADAMS AND
SOUTHEASTERN MORTON COUNTIES...

AT 756 PM CDT/656 PM MDT/...SEVERE THUNDERSTORMS WERE LOCATED ALONG A
LINE EXTENDING FROM 10 MILES NORTH OF CARSON TO 19 MILES NORTH OF
WATAUGA TO 5 MILES SOUTH OF KELDRON...MOVING SOUTHEAST AT 45 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...TRAINED WEATHER SPOTTERS. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
ELGIN...FORT YATES...SELFRIDGE...CARSON...FLASHER...NEW LEIPZIG...
SOLEN...MORRISTOWN AND CANNON BALL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS.

&&

LAT...LON 4594 10224 4621 10205 4621 10200 4628 10200
      4633 10196 4671 10203 4641 10058 4630 10056
      4628 10058 4623 10056 4613 10063 4606 10061
      4600 10054 4594 10056
TIME...MOT...LOC 0056Z 293DEG 37KT 4656 10160 4620 10155 4586 10182 

HAIL...<.75IN
WIND...60MPH
 
$$

ACOOP/CK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 6, 5:53 PM MDT, 33 minutes earlier.

Area forecast discussion, Jul 6, 5:53 PM MDT, 33 minutes before
Area Forecast Discussion
National Weather Service Bismarck ND
653 PM CDT WED JUL 6 2016

.UPDATE...
Issued at 643 PM CDT Wed Jul 6 2016

Line of storms continues to move through western North Dakota.
Strongest storms with severe winds continues to move through
southwest North Dakota. Instability remains weak but deep layer
shear is strong (~50-60kt 0-6km bulk). Also, dry lower levels
remains conducive to strong wind gusts. Threat may last for the
next hour or so, though with that said sub-severe winds may remain
a threat through the evening. Also, reports of strong gusts have
come in behind the storms suggesting a wake low.

&&

.SHORT TERM...(This evening through Thursday)
Issued at 325 PM CDT Wed Jul 6 2016

The focus of the short term forecast period through Thursday night
is on the potential for showers and storms, including determining
the extent and amount of rain that will fall.

There is a risk of severe thunderstorms in southwestern ND through
the early evening. There remains uncertainty regarding the amount
of destabilization that will occur in southwestern ND as surface
observations through 20 UTC show only slow and fragmented moisture
advection, with some pockets of sub-50 F dewpoints still in place.
However, vigorous convection has developed upstream in eastern MT
and is propagating toward southwest ND. RAP guidance calls for 500
to 1000 J/kg of MLCAPE developing across southwest ND if dewpoints
do manage to rise further into the 50s F. Combined with effective
bulk wind differences around 50 kt, we had enough confidence in a
severe risk to issue a severe thunderstorm watch in collaboration
with SPC. We considered adding Stark and Hettinger Counties into
the initial watch, too, but chose to refrain from doing so at this
point given uncertainties about the downstream destabilization,
especially once stronger convection initiates across SD and
potentially further disrupts moisture advection. We will watch
trends and may add those counties into the watch later if
necessary.

In general, we expect the intensity of convection to diminish the
further east it propagates, particularly if the aforementioned
moisture disruption occurs. Recent HRRR and ESRL-HRRR simulations
support that notion, though they do suggest showers and sub-severe
storms will move all the way through south central ND during the
evening.

This wave of convection was incited by a lead shortwave trough in
advance of the stronger wave and mid-level low viewed on moisture
channel imagery over northwest MT this afternoon. The 12 UTC GFS,
NAM, and GFS remained consistent in shifting that much stronger
core of dynamic forcing across ND late tonight and Thursday. We
did note a subtle trend in the global model consensus toward a
further-northwest track of the mid-level 700 to 500 MB low as it
tracks across the state, which does increase uncertainty in the
amount of precipitation that may fall across southwestern ND as
a mid-level dry slot may move across that area rather quickly in
the daytime. Confidence in beneficial rainfall remains greatest
over north central and east central ND from Minot to Jamestown.
That's the area in which the 12 UTC multi-model consensus still
supports 0.50 inches or more of rain during the day Thursday. We
expect some thunderstorms, too, given MUCAPE of 500-1000 J/kg on
model-forecast soundings. Interestingly, the slightly further
northwest track of the mid-level wave and resultant shift in the
mid-level dry slot may allow greater destabilization to occur in
the James River valley than earlier anticipated. Point soundings
taken at Jamestown from the 12 UTC NAM support MUCAPE to nearly
1500 J/kg, and despite messy wind profiles which yield hodograph
structures that favor multi-cell modes, the soundings are loose
analogs to marginally-severe storms. Thus, a conditional risk of
strong to severe storms exists in the James River valley during
the afternoon hours Thursday if enough diabatic heating occurs
amid cloud breaks to destabilize the boundary layer. Confidence
in that occurring is modest at best, though.

The chance of precipitation will quickly wind down on Thursday
night as the shortwave trough axis moves east of the area.

.LONG TERM...(Thursday night through Wednesday)
Issued at 325 PM CDT Wed Jul 6 2016

Main highlight continues to center on a potent closed mid/upper low
across the intermountain west Sunday, then progressing northeast
slides into southeast Montana Monday. The track of the low through
18z Monday very similar between the GFS and ECMWF. However
thereafter, the GFS is slower with a northeast movement into
southeast Saskatchewan and southern Manitoba Monday through
Wednesday.

Prior the weekend, a transitory mid and upper level ridge slides
across western and central ND Friday resulting in a dry day. This
will be short lived as a brief period of southeast to southerly
return flow sets up in western ND Friday night, then translates
intermountain west ND Saturday. A couple of mid level shortwaves
ejecting out from the aforementioned upper low will shift through
Saturday into Saturday night creating some chances for showers and
thunderstorms.

However, the severe thunderstorm potential trend continues by SPC
for Day 5, Sunday. This depends on the placement of an inverted
surface trough and associated low pressure which is forecast to
reside in eastern Montana Sunday into Sunday night. Strong low level
jet of 50kt to 60kt at 850mb is forecast to develop across western
and central ND Sunday night. Sample GFS NSharp soundings across
central ND Sunday night shows an elevated mixed layer lowering to
approximately 4000ft to 4500 AGL. Elevated convection could become
quite vigorous given the strong moisture advection in combination
with a lead shortwave scooting north from South Dakota.

Monday through Wednesday will be dictated by how the upper low
migrates across southern Canada as to the threat of showers and
possible thunderstorms across mainly northern North Dakota. This
could be farther north or south depending on the track of the upper
low. The pattern does favor breezy to windy conditions for much of
the time during the Monday through Wednesday timeframe.

&&

.AVIATION...(For the 00Z TAFS through 00Z Thursday evening)
Issued at 643 PM CDT Wed Jul 6 2016

Areas of thunderstorms will continue tonight into Thursday. Some
storms may produce strong wind gusts this evening over southwest
and south central North Dakota.

&&

.BIS Watches/Warnings/Advisories...
NONE.
&&

UPDATE...JJS
SHORT TERM...CJS
LONG TERM...KS
AVIATION...JJS
Hazardous weather outlook, Jul 6, 2:32 PM MDT, 3 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
332 PM CDT WED JUL 6 2016

NDZ031>033-040-041-043-044-072045-
GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS-
232 PM MDT WED JUL 6 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH
DAKOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A FEW STRONG TO SEVERE STORMS WILL MOVE ACROSS SOUTHWEST NORTH
DAKOTA THIS AFTERNOON AND EARLY EVENING. LARGE HAIL AND DAMAGING
WINDS ARE POSSIBLE WITH A FEW OF THE STORMS.

THERE IS A CHANCE OF STORMS TONIGHT...BUT NO SEVERE WEATHER IS
EXPECTED OVERNIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A CHANCE OF THUNDERSTORMS THURSDAY AND THEN AGAIN
SATURDAY THROUGH TUESDAY. CURRENT INDICATIONS ARE THAT THERE IS A
CHANCE OF SEVERE STORMS ON SUNDAY AND SUNDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS MAY BE NEEDED THIS AFTERNOON AND EARLY EVENING.

NDZ025-037-047-048-050-051-072045-
FOSTER-STUTSMAN-LOGAN-LA MOURE-MCINTOSH-DICKEY-
332 PM CDT WED JUL 6 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NORTH
DAKOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS THIS AFTERNOON AND TONIGHT.
NO SEVERE WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A CHANCE OF STRONG AND ISOLATED SEVERE THUNDERSTORMS ON
THURSDAY.

THERE IS THEN A CHANCE OF THUNDERSTORMS SATURDAY THROUGH TUESDAY.
CURRENT INDICATIONS ARE THAT THERE IS A CHANCE OF SEVERE STORMS ON
SUNDAY AND SUNDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

NDZ001>005-009>013-017>023-034>036-042-045-046-072045-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
MORTON-BURLEIGH-KIDDER-GRANT-SIOUX-EMMONS-
332 PM CDT WED JUL 6 2016 /232 PM MDT WED JUL 6 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS THIS AFTERNOON AND TONIGHT.
NO SEVERE WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A CHANCE OF THUNDERSTORMS THURSDAY AND THEN AGAIN
SATURDAY THROUGH TUESDAY. CURRENT INDICATIONS ARE THAT THERE IS
A CHANCE OF SEVERE STORMS ON SUNDAY AND SUNDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

CJS

In the hours before

Special weather statement, Jul 6, 5:33 PM MDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
633 PM CDT WED JUL 6 2016

NDZ031>033-040-041-043-044-070145-
GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS-
INCLUDING THE CITIES OF...BEACH...MEDORA...DICKINSON...MARMARTH...
MOTT...NEW ENGLAND...BOWMAN...HETTINGER
533 PM MDT WED JUL 6 2016

THUNDERSTORMS MOVING ACROSS SOUTHWEST NORTH DAKOTA HAVE PRODUCED
GUSTY WINDS UP TO 55 MPH ALONG AND BEHIND THE STORMS. EXPECT THE
STRONG WINDS TO CONTINUE WITH GUSTS UP TO 55 MPH FOR UP TO ONE
HOUR AFTER THE INITIAL STORMS PASS.

CK/AC
Local storm report, Jul 6, 5:49 PM MDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
649 PM CDT WED JUL 6 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0646 PM     TSTM WND GST     MOTT                    46.37N 102.32W
07/06/2016  E60 MPH          HETTINGER          ND   PUBLIC

            ONGOING AT TIME OF REPORT AND RAIN HAD JUST
            STARTED.

&&

MM
Local storm report, Jul 6, 5:50 PM MDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
650 PM CDT WED JUL 6 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0637 PM     NON-TSTM WND GST 6 S DICKINSON           46.80N 102.80W
07/06/2016  M62 MPH          STARK              ND   ASOS

            ASOS STATION DICKINSON MUNICIPAL AIRPORT
            /DIK/.

&&

MM
Local storm report, Jul 6, 6:02 PM MDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
702 PM CDT WED JUL 6 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     TSTM WND GST     MOTT                    46.37N 102.32W
07/06/2016  E70 MPH          HETTINGER          ND   EMERGENCY MNGR

            TREES DOWN.

&&

MM
Local storm report, Jul 6, 6:10 PM MDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
710 PM CDT WED JUL 6 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0659 PM     NON-TSTM WND GST 1 NW HETTINGER          46.01N 102.65W
07/06/2016  M70 MPH          ADAMS              ND   ASOS

            ASOS STATION HETTINGER MUNICIPAL AIRPORT
            /HEI/.

&&

NWS BISMARCK ND
IRIS SYSTEM
Local storm report, Jul 6, 6:18 PM MDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
718 PM CDT WED JUL 6 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0625 PM     HAIL             8 SW HAVELOCK           46.40N 102.86W
07/06/2016  E0.88 INCH       HETTINGER          ND   PUBLIC

            VIA SOCIAL MEDIA.

&&

MM

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 6, 7:28 PM MDTSevere Thunderstorm WarningBISEmmons, Grant, Morton, Sioux62 min
Jul 6, 10:07 PM MDTSpecial Weather StatementBISLogan38 min
Jul 7, 1:10 PM MDTSpecial Weather StatementBISRenville35 min
Jul 7, 1:21 PM MDTTornado WarningBISRenville24 min
Jul 7, 2:09 PM MDTSpecial Weather StatementBISRenville36 min
Jul 7, 2:17 PM MDTTornado WarningBISBottineau28 min
Jul 7, 2:44 PM MDTTornado Warning Tornado observedBISBottineau31 min
Jul 7, 3:26 PM MDTSpecial Weather StatementBISBottineau34 min
Jul 7, 3:28 PM MDTSevere Thunderstorm WarningBISBottineau45 min
Jul 7, 4:15 PM MDTSpecial Weather StatementBISPierce30 min
Jul 7, 4:20 PM MDTSpecial Weather StatementBISRolette40 min
Jul 7, 5:00 PM MDTSpecial Weather StatementBISPierce45 min

Nearby

Severe Thunderstorm Warnings in North Dakota, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.